New member and advice

Hi, I'm Alison.

I wanted to ask for advice.

Diagnosed with hyperthyroidism last year and been on medication. I was doing really well until I returned from a recent holiday. What I took for jetlag became chronic sinusitis. Just finished antibiotics and while the infection is gone, I now have the symptoms from last year before my medication. Does anyone know if the infection would have had an impact on my thyroid? I have fatigue, loss of appetite, trouble sleeping and dry skin.

Thanks

2 Replies

oldestnewest
  • Welcome to the forum, Jutlibari.

    Ask your GP to check your thyroid levels as it sounds as though you may be a little over medicated on Carbimazole. I don't know whether this will be due to the antibiotics or simply that Carbimazole is regulating your thyroid and needs adjustment.

  • I find that if I get a bad cold or virus is can mess up my mediaction, and make me low again, you are possibly like myself an very sensitive to any changes in the body.if you take anti biotics then get some yacult or natural yogert to put the good bacterial back into your gut as antibiotics kill all the bacteria in the body not just the ones that are making you ill, hope you feel better soon.

You may also like...